# SDR SCNA99102

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Net
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, UNABLE TO MAINTAIN PRESSURIZATION.  TROUBLESHOT PRESSURIZATION SYSTEM AND FOUND THE AFT CARGO DOOR NET AND LATCH WEDGED BETWEEN THE CARGO DOOR AND THE DOOR FRAME.  REMOVED AND RESECURED THE CARGO NET.  PERFORMED AN OPERATIONAL TEST OF THE SYSTEM PER MM 21300 AND MM 213100.  AIRCRAFT OK FOR SERVICE.
